# SDR VNAA2012111500009

- Difficulty date: November 15, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 20,846 hours, 21,154 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 940257
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 3,540 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE TOILET AMBER MESSAGE ALONG WITH SMOKE IN COCKPIT AND CABIN.  AIRCRAFT RETURNED TO AIRPORT LANDING WITHOUT ISSUE.  MAINTENANCE TROUBLESHOT, REMOVED,AND REPLACED THE LEFT AIR CYCLE MACHINE.  OPERATIONAL CHECKS WERE PERFORMED USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
